Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary
Volume 17, Issue 1, 2001
Metadata
 

Square functions of Calderón type and applications
Dorina Mitrea and John L. Lewis
pp. 1–20
Abstract | Full-Text PDF (269 KB) | Metadata

Solutions des équations de Navier-Stokes incompressibles dans un domaine exterieur
Nicolas Depauw
pp. 21–68
Abstract | Full-Text PDF (458 KB) | Metadata

Paraproduit sur le groupe de Heisenberg et applications
Hajer Bahouri and Isabelle Gallagher
pp. 69–105
Abstract | Full-Text PDF (364 KB) | Metadata

The maximal quartile operator
Christoph Thiele
pp. 107–135
Abstract | Full-Text PDF (329 KB) | Metadata

Multi-multifractal decomposition of digraph recursive fractals
Dominique Simpelaere
pp. 137–178
Abstract | Full-Text PDF (610 KB) | Metadata

On certain Markov processes attached to exponential functionals of Brownian motion; application to Asian options
Catherine Donati-Martin, Raouf Ghomrasni and Marc Yor
pp. 179–193
Abstract | Full-Text PDF (237 KB) | Metadata